# SDR CA090119013

- Difficulty date: January 18, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Aircraft time: 15,049 hours
- Engine: Lyc O540E4C5
- System (JASC): 7160 · Engine Air Intake System
- Part: Sleeve
- Part number: 71699
- Condition: Loose
- Location: Nr 5 Cylinder
- Part time: 295 hours
- Component: Avco Lycoming E, Lyc, 0540E4C5
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON GROUND RUN IT WAS DISCOVERED THAT CYLINDER NR 5 ON THE RIGHT ENGINE, EGT WAS NOTICABLY HIGHER THAN OTHER CYLINDERS.  INDUCTION TUBE WAS REMOVED FROM THE CYLINDER, THE INDUCTION TUBE SLEEVE IN THE OIL SUMP WAS FOUND TO BE LOOSE.
